# SDR AALA200810114

- Difficulty date: October 29, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N251AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49270
- Aircraft time: 26,263 hours, 12,652 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Cracked
- Location: Ground Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND SPOILER WING MOUNTED CASTING CRACKED AT INBOARD FORWARD END.  REPLACED GROUND SPOILER CASTING.
